# SDR AU970741

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: DP215
- Condition: Illegal Mod
- Location: Prop Hub
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB HAD UNAPPROVED MODIFICATIONS - HUB HAD BEEN ILLEGALLY MODIFIED FROM -E2YR TO -E2YL CONFIGURATION BY INSERTION OF VARIOUS ILLEGALLY MADE BUSHES BEING INSERTED INTO THE DOWELHOLES - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED MODIFICATION
